# SDR C2XA03CL152

- Difficulty date: August 25, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK MAINTENANCE FOUND OVERWING EMERGENCY LIGHTS ON LEFT AND RIGHT SIDE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 4 EMERGENCY BATTERY AND BATTERY CHARGER.  OPERATIONAL CHECKS GOOD.
